# SDR CA130117009

- Difficulty date: January 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 31,419 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 9000421
- Condition: Failed
- Location: Flap Skew
- Part time: 31,592 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE FLIGHT CREW REPORTED THE FLAPS FAILED TO EXTEND WHEN SELECTED.  A GO-AROUND WAS CARRIED OUT AND THE T/E FLAP ASYMMETRY NON-NORMAL CHECKLIST WAS COMPLETED.  THE ACFT MADE AN UNEVENTFUL LANDING WHERE IT WAS THEN MET BY MAINTENANCE.  MAINTENANCE CARRIED OUT THE FOLLOWING TASKS TO RECTIFY THE FAULT, THEY ARE AS FOLLOWS, FSEU BITE CHECK CARRIED OUT IAW FIM TASK 27-51, TASK 801. OBSERVED FAULT CODES, FLAP SKEW MSG 27-53258, FLAP 6 SKEW CON MSG 27-53414, FLAP 7 SKEW CON MSG 27-53415 & FLAP 8 SKEW CON MSG 27-53416.  FIM TASK 27-59, TASK 809 & FIM TASK 27-59 TASK 815 CARRIED OUT.  FOUND NR 5 FLAP SKEW SENSOR PINS 2 & 6 NO CONTINUITY.  REPLACED SKEW SENSOR IAW AMM 27-59-01.  FUNCTION CHECK SERVICABLE.  THE ACFT WAS THEN SUCCESSFULLY RETURNED TO SERVICE.  SDR TO BE UPDATED WITH SKEW SENSOR TEAR DOWN INFORMATION WHEN IT BECOMES AVAILABLE.
